| Model Number |
IntelliVue Patient Monitor MX400 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Philips received a complaint on an intellivue mx400 patient monitor indicating that the unit is giving a reading when not connected to a patient.The device was not in clinical use at time of event, no patient involvement.
Additional Manufacturer Narrative
The analysis was prformed by theremote service engineer (rse) who spoked with the customer biomedical engineer and evaluated the device and was unable to reproduce the reported behavior.Testing with a simulator confirmed proper spo2 performance, and no device alarms, error messages, or failures were identified.At the time of investigation, no sensors or adapter cables were attached to the device, preventing reconstruction of the exact configuration present during the reported event.Based on the analysis, no malfunction was observed.The biomed stated they found no issues and possible user error.No further information is warranted as the customer asked to close the case.